Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on the strong maximal function

Author: Richard J. Bagby
Journal: Proc. Amer. Math. Soc. 88 (1983), 648-650
MSC: Primary 42B25
MathSciNet review: 702293
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a nonnegative measurable function $ f$ on $ {R^2}$ which is integrable over sets of finite measure, we construct a new function $ g$ with the same distribution function as $ f$ such that the strong maximal function of $ g$ has the same local integrability properties as its Hardy-Littlewood maximal function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society